Primary tabs

Year Faculty Publications
2015 Omar Alomari, Mohammad Abudayah and Hasan Al-Ezeh,"Graphs whose complement and cube are isomorphic",Journal of Combinatorial Mathematics and Mathematical Computing,pp. 261-271,2015
2016 Omar Alomari, Mohammad Abudayah and Hasan Al-Ezeh,"Regular cubeco graphs",accepted by Global Journal of Pure and Applied Mathematics (GJPAM),2016
2017 Mohammad Abudayah,"Unitary Cayley Graphs over Ring of Dual Numbers",Journal of Combinatorial Mathematics and Combinatorial Computing,101 73-81,2017
2017 Mohammad Abudayah, Omar Alomari, Hasan Al-Ezeh,"Square Complementary Stable Graphs",Congressus Numerantium,2017
2018 Mohammad Abudayah, Omar Alomari, Hassan Al Ezeh,"Geodetic Number of Powers of Cycles",Symmetry 10,592,2018
2018 Mohammad Abudayah, Omar Alomari, Torsten Sander,"Spectrum of Free Form Sudoku Graph",Open Mathematics,2018 [View]
2018 Omar Alomari, Mohammad Abudayah, Torsten Sander,"Integral Free-Form Sudoku graphs",Electronic Notes in Discrete Mathematics,68 47-52,2018
2018 Riad Ababneh, Ahmad Telfah, Inshad Jum’h, Mohammad Abudayah, Yousef Al-Abdallat, Jörg Lambert, Roland Hergenröder,"1H NMR spectroscopy to investigate the kinetics and the mechanism of proton charge carriers ionization and transportation in hydrophilic/hydrophobic media: Methyl sulfonic acid as a protonic ion source in water/alcohol binary mixtures",Journal of Molecular Liquids,265 621-628,2018
2018 Emad Jaradat, Omar Al-Omari, Mohammad Abudayah, Ala’a Al-Faqih,"An Approximate Analytical Solution of the Nonlinear Schrodinger Equation with Harmonic Oscillator Using Homotopy Perturbation Method and Laplace-Adomian Decomposition Method",Advances in Mathematical Physics,2018 [View]
2019 Eman AbuHijleh, Mohammad Abudayah, Omar Alomari, Hassan Al Ezeh,"Matching Number, Independence Number, and Covering Vertix Number OF G(Zn)",MATHEMATICS,7(1) 49,2019 [View]
2019 Mohammad Abudayah, Omar Alomari,"Semi square stable graphs",Mathematics,7, 597; doi:10.3390/math7070597,2019
2020 Laith, H., A. Mohammad, H. Dutta,"New Class of Special Functions in Higher Dimensions",Miskolc Mathematical Notes,pp. 953-958,2020
2020 Hawawsheh, Laith, Abudayah, Mohammad,"A boundedness result for Marcinkiewicz integral operator",Open Mathematics,vol. 18, no. 1, pp. 829-836,2020
2020 Alomari, Omar, Abudayah, Mohammad, Sander, Torsten,"The non-negative spectrum of a digraph",Open Mathematics,vol. 18, no. 1, pp. 22-35,2020
2020 Abudayah, Mohammad, Alomari, Omar, Sander,"On the N-spectrum of oriented graphs",Open Mathematics,vol. 18, no. 1, pp. 486-495,2020